Bilinearization of discrete soliton equations through the singularity confinement test

Kenji Kajiwara, Kenichi Maruno, Masayuki Oikawa

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Bilinear equations can be obtained for discrete soliton equations using the singularity confinement test. This shows that the singularity confinement test is useful for detecting integrability and in constructing solutions. Thus, the singularity confinement test is truly a powerful tool for studying discrete integrable systems.

Original languageEnglish
Pages (from-to)33-39
Number of pages7
JournalChaos, Solitons and Fractals
Volume11
Issue number1
DOIs
Publication statusPublished - 2000 Jan
Externally publishedYes

Fingerprint

Soliton Equation
Discrete Equations
solitary waves
Singularity
Integrable Systems
Discrete Systems
Integrability

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics

Cite this

Bilinearization of discrete soliton equations through the singularity confinement test. / Kajiwara, Kenji; Maruno, Kenichi; Oikawa, Masayuki.

In: Chaos, Solitons and Fractals, Vol. 11, No. 1, 01.2000, p. 33-39.

Research output: Contribution to journalArticle

@article{71f4e5cc08414b0cbc435313871d0a08,
title = "Bilinearization of discrete soliton equations through the singularity confinement test",
abstract = "Bilinear equations can be obtained for discrete soliton equations using the singularity confinement test. This shows that the singularity confinement test is useful for detecting integrability and in constructing solutions. Thus, the singularity confinement test is truly a powerful tool for studying discrete integrable systems.",
author = "Kenji Kajiwara and Kenichi Maruno and Masayuki Oikawa",
year = "2000",
month = "1",
doi = "10.1016/S0960-0779(98)00265-3",
language = "English",
volume = "11",
pages = "33--39",
journal = "Chaos, Solitons and Fractals",
issn = "0960-0779",
publisher = "Elsevier Limited",
number = "1",

}

TY - JOUR

T1 - Bilinearization of discrete soliton equations through the singularity confinement test

AU - Kajiwara, Kenji

AU - Maruno, Kenichi

AU - Oikawa, Masayuki

PY - 2000/1

Y1 - 2000/1

N2 - Bilinear equations can be obtained for discrete soliton equations using the singularity confinement test. This shows that the singularity confinement test is useful for detecting integrability and in constructing solutions. Thus, the singularity confinement test is truly a powerful tool for studying discrete integrable systems.

AB - Bilinear equations can be obtained for discrete soliton equations using the singularity confinement test. This shows that the singularity confinement test is useful for detecting integrability and in constructing solutions. Thus, the singularity confinement test is truly a powerful tool for studying discrete integrable systems.

UR - http://www.scopus.com/inward/record.url?scp=0033913260&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0033913260&partnerID=8YFLogxK

U2 - 10.1016/S0960-0779(98)00265-3

DO - 10.1016/S0960-0779(98)00265-3

M3 - Article

AN - SCOPUS:0033913260

VL - 11

SP - 33

EP - 39

JO - Chaos, Solitons and Fractals

JF - Chaos, Solitons and Fractals

SN - 0960-0779

IS - 1

ER -